# SDR CA010703006

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 10,186 hours
- Engine: Pwa PT6A41
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1153800025
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED MOTOR P/N 115-380002-5 S/N 1783 FROM TRANSPORT CANADA STICK INSTALLED THE O/H MOTOR ON THE AIRCRAFT AS PER WIRING DIAGRAM IN WESTERN AIRCRAFT MAINTENANCE MANUAL.  FOUND THAT THE HYDRAULIC PUMP ROTATION WAS INCORRECT. THE WIRING DIAGRAM WAS REVERITIED AGAINST THE COMPONENT THAT WAS INTIALLY REMOVED AND FOUND TO BE CONNECTED AS PER THE WIRING DIAGRAM AND ROTATION IN THE CORRECT ROTATION. THE MOTOR RECEIVED FRIN FIELD AVIATION P/N 115-380002-5 INCORRECTLY WIRED INTERNALLY. P/N 115-38002-5 S/N 1788 WAS REMOVED FROM THE AIRCRAFT AND RETURNED TO THE SUPPLIER AND ANOTHER MOTOR WAS THEN ORDERED. ---PMI ISSUE.
